MAUDE Adverse Event Report: AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER
Catalog Number 1012452-12
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.Exemption number e2019001 - permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.
 
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the non-tortuous, non-calcified, 90% stenosed mid left anterior descending coronary artery.Before use, a 3.75 x 12 mm nc trek balloon dilatation catheter (bdc) was inflated once at six atmospheres.Negative was held for 60 seconds to deflate the balloon, but the bdc completely failed to deflate even after several attempts.The device was not used and there was no patient involvement.A same sized unspecified bdc was used to successfully complete the procedure.The patient's final outcome is satisfactory.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Internal file number: (b)(4).Visual, dimensional and functional inspections were performed on the returned device.The reported deflation issue was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation was unable to determine a conclusive cause for the reported deflation issue.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.

Brand Name
NC TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8771913
Report Number2024168-2019-05456
Device Sequence Number11381009
Product Code LOX
UDI-Device Identifier08717648152023
UDI-Public08717648152023
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K110134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Catalogue Number1012452-12
Device Lot Number80911G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2019
Initial Date Received by Manufacturer 06/17/2019
Supplement Date Received by Manufacturer08/26/2019
Initial Report FDA Received Date07/09/2019
Supplement Report FDA Received Date09/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1